# SDR ABXA9900611

- Difficulty date: June 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N822AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46079
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 565497013
- Condition: Corroded
- Location: Rt Elevator
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR SKIN CORROSION AFT OF NR 1 HINGE.  REPAIRED IAW DC8 SRM 51-1-21 AND 51-1-21A.
